# SDR GTIA040695

- Difficulty date: July 29, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 833604
- Part serial: 8
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE RIGHT RED GEAR UNSAFE LIGHT DID NOT EXTINGUISH AFTER GEAR RETRACTION.  THE AMBER GEAR DOOR OPEN LIGHT CAME ON WHEN HYDRAULIC PUMPS WERE SELECTED TO LOW PSI.  CHECKED HYD PLUMBING, GEAR, DOOR MECH'S.  ON RIGHT GEAR NO DEFECTS NOTED.  REMOVED AND REPLACED TR GEAR UPLOCK SENSOR.  REMOVED AND REPLACED PROX SWITCH ELECT UNTI AS PRECAUTIONARY, GROUND CHECKS OK AT THIS TIME.  (M)
